# SDR CAL951099

- Difficulty date: October 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N77780
- Make and model: Boeing 727232
- Aircraft serial: 20635
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer
- Condition: Corroded
- Location: Bs 1030-1166
- Part time: 65,794 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CORROSION ON FLOOR SUPPORT STRINGER NR 9 AT BS 1030-1166.  THE CORRODED SECTIONS WERE REMOVED.  L-ANGLES AND FILLERS WERE FABRICATED AND INSTALLED IAW SRM 53-10-2.  (M)
